# SDR CA190506008

- Difficulty date: May 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8209053
- Condition: Cracked
- Location: A/C System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUNS AFTER COMPLETION OF A HEAVY MAINTENANCE CHECK MAINTENANCE PERSONNEL WERE NOT ABLE TO PRESSURIZE THE AIRCRAFT WITH THE ENGINE BLEED AIR WHILE IN MANUAL MODE. MAINTENANCE TROUBLESHOOTING IDENTIFIED A NUMBER OF CRACKS AND INTERNAL DAMAGE TO THE DUAL HEAT EXCHANGER. (PN 820905-3, SN 2010011192). THE DUAL HEAT EXCHANGER WAS REPLACED WITH A SERVICEABLE UNIT, GROUND RUNS COMPLETED AND TESTED SERVICEABLE. AIRCRAFT HOURS: 22357 AIRCRAFT CYCLES: 17140 (TC# 20190506008)
